# SDR AALA201804189016

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 53,165 hours, 30,781 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Worn
- Location: Frames 42-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR FORWARD KEEL FITTING WORN FROM BOLT HEAD INSIDE SPOT FACE, FORWARD FACE FORWARD LUG. REPLACED RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING IAW EA 279129, SRM 51-72-11, & REPAIR DRAWING R53370500.
